Conference Abstract: Studentesimposium in die Natuurwetenskappe 2015

The strong Parrott’s lemma

M. van Straaten, S. ter Horst
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 35, No 1 | a1415 | DOI: https://doi.org/10.4102/satnt.v35i1.1415 | © 2016 M. van Straaten, S. ter Horst | This work is licensed under CC Attribution 4.0
Submitted: 17 June 2016 | Published: 29 July 2016

About the author(s)

M. van Straaten, Department of Mathematics and Applied Mathematics, North-West University, South Africa
S. ter Horst, Department of Mathematics and Applied Mathematics, North-West University, South Africa


Share this article

Bookmark and Share

Abstract

No abstract available.

Keywords

No related keywords in the metadata.

Metrics

Total abstract views: 588
Total article views: 1267

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.